# SDR REXA2013042900768

- Difficulty date: April 29, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 14,410 hours, 9,256 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 FLOOR SEAT TRACK CORRODED.  REPLACED RIGHT NR 1 FLOOR SEAT RAIL IAW CRJ 900 AMM 53-00-49.  P/N SH670-32159-1.
